Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On the location of Gauss sums

Author: Emma Lehmer
Journal: Math. Comp. 10 (1956), 194-202
MSC: Primary 10.2X
MathSciNet review: 0086092
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.2X

Retrieve articles in all journals with MSC: 10.2X

Additional Information

Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society